Alert archive / Georgia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 104, NWS Atlanta, GA

April 10, 20256 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 10, 2025, 7:12 PM EDT for 6 counties in Georgia. It was in force for 48 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2025, 7:12 PM EDT (23:12 UTC)
Expired
Apr 10, 2025, 8:00 PM EDT
In force
48 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Bartow County, GA, Cherokee County, GA, Cobb County, GA, Floyd County, GA, Paulding County, GA, Polk County, GA

The radar

The Atlanta radar (KFFC), 83 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 7:22 PM EDTHAIL 1.75Aragon, GAGolf ball sized hail reported in Aragon.
Apr 10, 7:47 PM EDTHAIL 12 S Emerson, GAQuarter sized hail near Bates Road and St Andrews Drive.
Apr 10, 7:50 PM EDTHAIL 23 S Emerson, GAHen egg sized hail reported near Dabbs Bridge Road and Dripping Rock Trail.
Apr 10, 7:53 PM EDTHAIL 1.752 Se George Washington, GAGolf ball sized hail reported near Kellogg Creek Road and New Hope Road.
Apr 10, 7:54 PM EDTHAIL 1.5Oak Grove, GAPing pong ball sized hail measured near the intersection of Ridge Mill Dr and Oakside Place.
Apr 10, 7:59 PM EDTHAIL 1.25Oak Grove, GAHalf dollar sized hail reported near Oak Grove Way and Royal Oak Drive.
Apr 10, 8:00 PM EDTHAIL 1.251 E Kellogg Creek, GAHalf dollar sized hail reported along Kellogg Creek Road.
Apr 10, 8:00 PM EDTHAIL 1.5Oak Grove, GAGolf ball sized hail reported along Oakside Place.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 5:03 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.2 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2025-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2025-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1911 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

251 
WUUS52 KFFC 102312
SVRFFC
GAC015-057-067-115-223-233-110000-
/O.NEW.KFFC.SV.W.0104.250410T2312Z-250411T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
712 PM EDT Thu Apr 10 2025

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Paulding County in northwestern Georgia...
  Southwestern Cherokee County in north central Georgia...
  Northwestern Cobb County in north central Georgia...
  Southeastern Floyd County in northwestern Georgia...
  Northeastern Polk County in northwestern Georgia...
  Southern Bartow County in northwestern Georgia...

* Until 800 PM EDT.

* At 712 PM EDT, a severe thunderstorm was located near Seney, or
  near Cedartown, moving east at 40 mph.

  HAZARD...Half dollar size hail.

  SOURCE...Emergency management.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Rockmart, Fish Creek, Burnt Hickory Ridge, Kellogg Creek, Red Top
  Mountain State Park, Oak Grove, Kennesaw State University, Aragon,
  Acworth, Euharlee, Emerson, Van Wert, George Washington Carver St
  Pk, Seney, Cross Roads, Cedartown, Due West, Stilesboro, Braswell,
  and Kennesaw.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3399 8526 3410 8527 3419 8464 3407 8456
      3395 8462
TIME...MOT...LOC 2312Z 268DEG 36KT 3406 8516 

HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$
2 follow-up statements
468 
WWUS52 KFFC 102320
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
720 PM EDT Thu Apr 10 2025

GAC015-057-067-115-223-233-110000-
/O.CON.KFFC.SV.W.0104.000000T0000Z-250411T0000Z/
Paulding GA-Cherokee GA-Cobb GA-Floyd GA-Polk GA-Bartow GA-
720 PM EDT Thu Apr 10 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR NORTHEASTERN PAULDING...SOUTHWESTERN CHEROKEE...NORTHWESTERN
COBB...SOUTHEASTERN FLOYD...NORTHEASTERN POLK AND SOUTHERN BARTOW
COUNTIES...

At 720 PM EDT, a severe thunderstorm was located over Aragon, or 11
miles east of Cedartown, moving east at 40 mph.

HAZARD...Two inch hail.

SOURCE...Emergency management.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Locations impacted include...
Rockmart, Fish Creek, Burnt Hickory Ridge, Kellogg Creek, Red Top
Mountain State Park, Oak Grove, Kennesaw State University, Aragon,
Acworth, Euharlee, Emerson, Van Wert, George Washington Carver St Pk,
Seney, Cross Roads, Due West, Stilesboro, Braswell, Kennesaw, and
Taylorsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3398 8517 3411 8519 3419 8464 3407 8456
      3395 8462
TIME...MOT...LOC 2320Z 268DEG 36KT 3406 8506 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$
594 
WWUS52 KFFC 102342
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
742 PM EDT Thu Apr 10 2025

GAC115-233-102351-
/O.CAN.KFFC.SV.W.0104.000000T0000Z-250411T0000Z/
Floyd GA-Polk GA-
742 PM EDT Thu Apr 10 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FLOYD AND
NORTHEASTERN POLK COUNTIES IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
north central and northwestern Georgia.

&&

LAT...LON 3400 8485 3413 8485 3419 8464 3407 8456
      3399 8460
TIME...MOT...LOC 2341Z 268DEG 36KT 3407 8480 

$$

GAC015-057-067-223-110000-
/O.CON.KFFC.SV.W.0104.000000T0000Z-250411T0000Z/
Paulding GA-Cherokee GA-Cobb GA-Bartow GA-
742 PM EDT Thu Apr 10 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR NORTHEASTERN PAULDING...SOUTHWESTERN CHEROKEE...NORTHWESTERN COBB
AND SOUTHEASTERN BARTOW COUNTIES...

At 741 PM EDT, a severe thunderstorm was located near Burnt Hickory
Ridge, or near Cartersville, moving east at 40 mph.

HAZARD...Golf ball size hail.

SOURCE...Emergency management.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Locations impacted include...
George Washington Carver St Pk, Cross Roads, Kellogg Creek, Red Top
Mountain State Park, Oak Grove, Kennesaw State University, Acworth,
Kennesaw, Emerson, Burnt Hickory Ridge, and Cartersville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3400 8485 3413 8485 3419 8464 3407 8456
      3399 8460
TIME...MOT...LOC 2341Z 268DEG 36KT 3407 8480 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 2:32 PM EDT, 4 hours 40 minutes earlier.

Area forecast discussion, Apr 10, 2:32 PM EDT, 4 hours 40 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
232 PM EDT Thu Apr 10 2025

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Friday)
Issued at 232 PM EDT Thu Apr 10 2025

A cold front will move south across the CWA overnight and into
tomorrow. Ahead of the frontal passage, scattered to numerous
showers and thunderstorms are expected across much of north and
central portions of GA this afternoon and evening. The hi-res models
continue to be pretty consistent with the timing and with the
general trends.

A weak line of scattered showers and isolated thunderstorms will
continue to move across northern portions of the state early this
afternoon. A second, stronger and more organized, wave of
convection is likely later this afternoon into the evening hours.
The organized convection axis has shifted somewhat south from
yesterday's runs...mainly along a path between metro ATL and
Columbus and areas southeast. Afternoon/evening storms will have
modest CAPE values (good heating/50s dewpoints) and steep lapse
rates. Forecast soundings also show a decent inverted V structure,
good for gusty storms. Still expecting large hail and damaging wind
gusts as the primary severe weather hazards.

Models continue to weaken the secondary wave of storms as it moves
into central portions of GA this evening. Seems reasonable with the
loss of heating and getting away from the main dynamic forcing to
the north.

Upper moves across the TN valley tomorrow. Models do tend to
underestimate the amount of cloud cover as these types of systems
move by, so have upped the sky grids a bit to compensate. Also, some
scattered shra possible as the low may provide just enough lift.

NListemaa

&&

.LONG TERM...
(Saturday morning through next Wednesday)
Issued at 232 PM EDT Thu Apr 10 2025

Key Messages:

 - The potential exists for overnight frost formation north of
   Interstate 85 and patchy sub freezing temperatures in the
   mountains this weekend.

 - Dry weather is favored in the region between Saturday and
   Thursday.

This Weekend:

An area of surface high pressure will build into the Southeast over
the weekend. This will combine with dry northwest flow aloft to
produce fairs skies, mild temperatures and dry weather. Weakening
surface pressure gradients should also lead to lighter winds in the
region (especially on Sunday). Radiational cooling should be
significant both Friday night and Saturday night and this may lead
to some frost/freeze concerns across northern Georgia. On Saturday
morning it looks like the coolest temperatures will be limited to
the sheltered areas in the mountains of northeast Georgia. Then on
Sunday morning the potential for at least Frost Advisory level
conditions exists along and north of Interstate 85. For the
northeast Georgia mountains there is a 50% chance of a Frost
Advisory (overnight lows below 36 degrees) Friday night into
Saturday morning, and a 50% chance of a Freeze Warning (overnight
lows below 32 degrees) Saturday night and Sunday morning. Along and
north of Interstate 85 there is a 40% chance of a Frost Advisory
Saturday night and Sunday morning.

High temperatures will struggle on Saturday due to continued
northwest winds and the resulting CAA. As a consequence afternoon
high temperatures should wallow in the lower 60s across north
Georgia and claw their way into the upper 60s in central Georgia.
High temperatures of this magnitude would be 7 to 12 degrees colder
than seasonal averages. A transition to westerly winds, continued
low relative humidity and sunshine should allow high temperatures to
climb to within 1-3 degrees of seasonal averages on Sunday.
Everywhere except the mountains can anticipate afternoon highs in
the 70s.

Considerations for Next Week:

An upper level trough tracking through the Great Lakes early next
week should bring southerly winds and WAA back to Georgia.
Temperatures should respond accordingly by rising into the lower 80s
Monday afternoon. Attention then turns to a potential cold frontal
passage Tuesday or Tuesday night. This may lead to midweek
temperature declines, with 70s favored on Wednesday. Trends in the
GEFS and EPS guidance continue to pull back on the rain chances,
with more than 90% of ensemble members keeping rain amounts under
0.10 inches in north Georgia. The odds of accumulating precipitation
in central Georgia are less than 5%.

Albright

&&

.AVIATION...
(18Z TAFS)
Issued at 111 PM EDT Thu Apr 10 2025

Afternoon/evening showers and thunderstorms. Mostly likely timing
for storms continues be be after 00Z. However, isolated activity
is possible during the late afternoon. Added frequent gusts to
20kt for the afternoon. Brief period of MVFR cigs behind the
initial precip push. Sct MVFR cu on the back side of a front
tomorrow.

//ATL Confidence...18Z Update...
Med confidence all elements.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          50  67  43  66 /  60  30  30   0
Atlanta         52  65  44  64 /  60  40  40   0
Blairsville     44  57  36  59 /  50  30  30   0
Cartersville    47  63  39  63 /  60  30  30   0
Columbus        53  71  46  68 /  60  30  30   0
Gainesville     49  63  43  65 /  60  30  30   0
Macon           54  71  47  69 /  70  20  20   0
Rome            47  63  41  63 /  50  30  30   0
Peachtree City  49  67  41  65 /  70  40  40   0
Vidalia         57  75  50  71 /  50  20  10   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...NListemaa
LONG TERM....Albright
AVIATION...NListemaa
Hazardous weather outlook, Apr 10, 5:20 PM EDT, 1 hour 52 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
520 PM EDT Thu Apr 10 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-112130-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
520 PM EDT Thu Apr 10 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Tonight...

A Severe Thunderstorm Watch is in effect for much of north
Georgia and portions of central Georgia until midnight tonight.
The primary hazards with any severe storms will be damaging wind
gusts up to 60 mph and quarter to golf ball sized hail.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Isolated thunderstorms are expected Friday afternoon. A couple
strong storms with pea to penny size hail are possible between 2
PM and 8 PM.

Frost and freeze conditions may develop in northeast Georgia on
Friday night. On Saturday night, these conditions may spread to
all areas north of Interstate 85. Those with outdoor vegetation
that is sensitive to freezing temperatures should monitor the
forecast closely.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Local storm report, Apr 10, 6:57 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
657 PM EDT Thu Apr 10 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     Hail             1 SSW Lumpkin           34.35N 84.04W
04/10/2025  E1.00 Inch       Dawson             GA   Public

            Public call reports hail estimated 1 inch in
            size near intersection of Parker Forest and
            Dawson Forest Rd East.

&&

DL
Special weather statement, Apr 10, 6:59 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
659 PM EDT Thu Apr 10 2025

GAZ019-020-030-031-102330-
Polk GA-Bartow GA-Paulding GA-Floyd GA-
659 PM EDT Thu Apr 10 2025

...A strong thunderstorm will impact portions of northwestern
Paulding, southeastern Floyd, Polk and southwestern Bartow Counties
through 730 PM EDT...

At 659 PM EDT, a strong thunderstorm was near Cedartown, moving east
at 50 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Seney, Rockmart, Fish Creek, Cedartown, Stilesboro, Braswell, Aragon,
Antioch, Van Wert, Taylorsville, Euharlee, and Cave Spring.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
northwestern Georgia.

&&

LAT...LON 3396 8536 3409 8539 3415 8494 3404 8487
      3394 8491
TIME...MOT...LOC 2259Z 269DEG 45KT 3404 8531

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 10, 7:02 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
702 PM EDT Thu Apr 10 2025

GAZ002-004-005-012-102330-
Whitfield GA-Walker GA-Gordon GA-Murray GA-
702 PM EDT Thu Apr 10 2025

...A strong thunderstorm will impact portions of southwestern Murray,
southern Whitfield, eastern Walker and northeastern Gordon Counties
through 730 PM EDT...

At 701 PM EDT, a strong thunderstorm was over Mill Creek, or near
Dalton, moving east at 35 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Mill Creek, Ramhurst, Dalton, Rocky Face, Fort Mountain State Park,
Chatsworth, Tilton, Nickelsville, North Georgia Speedway, and Tunnel
Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
northwestern Georgia.

&&

LAT...LON 3476 8468 3465 8467 3456 8475 3468 8511
      3482 8507 3482 8506 3484 8506
TIME...MOT...LOC 2301Z 288DEG 32KT 3473 8501

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 10, 7:08 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
708 PM EDT Thu Apr 10 2025

GAZ008-016-102345-
Union GA-White GA-
708 PM EDT Thu Apr 10 2025

...A strong thunderstorm will impact portions of northern White and
east central Union Counties through 745 PM EDT...

At 708 PM EDT, a strong thunderstorm was over Smithgall Woods
Conservation Are, or 7 miles north of Cleveland, moving east at 40
mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Camp Coleman Lake, Whitley Gap Shelter, Robertstown, Anna Ruby Falls,
Smithgall Woods Conservation Are, Sautee, Helen, Low Gap Shelter,
Qualatchee Lake, and Unicoi State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
north central and northeastern Georgia.

&&

LAT...LON 3478 8366 3477 8365 3477 8364 3473 8362
      3472 8364 3467 8364 3466 8366 3462 8364
      3461 8364 3465 8387 3469 8387 3472 8386
      3473 8387 3480 8387
TIME...MOT...LOC 2308Z 280DEG 36KT 3470 8378

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 10, 7:09 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
709 PM EDT Thu Apr 10 2025

GAZ016-023-024-102345-
Banks GA-Hall GA-White GA-
709 PM EDT Thu Apr 10 2025

...A strong thunderstorm will impact portions of north central Banks,
southeastern White and northeastern Hall Counties through 745 PM
EDT...

At 708 PM EDT, a strong thunderstorm was near Mossy Creek, or 8 miles
southeast of Cleveland, moving east at 40 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Leaf and Mossy Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
north central and northeastern Georgia.

&&

LAT...LON 3458 8364 3456 8363 3455 8362 3454 8362
      3451 8367 3445 8362 3445 8359 3449 8354
      3448 8346 3446 8340 3446 8346 3443 8376
      3459 8375
TIME...MOT...LOC 2308Z 280DEG 36KT 3450 8368

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Local storm report, Apr 10, 7:11 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
711 PM EDT Thu Apr 10 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     Hail             4 SSE Murrayville       34.36N 83.89W
04/10/2025  E0.75 Inch       Hall               GA   Public

            Penny sized hail at the intersection of
            Stonehenge Way and Fieldstone Drive.

&&

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 2:04 PM EDTSpecial Weather StatementFFCTowns26 min
Apr 10, 5:10 PM EDTSevere Thunderstorm WarningFFCDade, Walker50 min
Apr 10, 5:12 PM EDTSpecial Weather StatementFFCMurray33 min
Apr 10, 5:19 PM EDTSpecial Weather StatementFFCCatoosa26 min
Apr 10, 5:41 PM EDTSpecial Weather StatementFFCFannin49 min
Apr 10, 5:47 PM EDTSevere Thunderstorm WarningFFCCatoosa, Walker, Whitfield43 min
Apr 10, 6:03 PM EDTSpecial Weather StatementFFCDade27 min
Apr 10, 6:07 PM EDTSevere Thunderstorm WarningFFCDade, Walker27 min
Apr 10, 6:11 PM EDTSpecial Weather StatementFFCFannin49 min
Apr 10, 6:15 PM EDTSpecial Weather StatementFFCMurray, Whitfield30 min
Apr 10, 6:24 PM EDTSpecial Weather StatementFFCWhitfield36 min
Apr 10, 6:24 PM EDTSpecial Weather StatementFFCGilmer36 min
Apr 10, 6:26 PM EDTSpecial Weather StatementFFCMurray34 min
Apr 10, 6:28 PM EDTSpecial Weather StatementFFCWhite32 min
Apr 10, 6:39 PM EDTSpecial Weather StatementFFCHall36 min
Apr 10, 6:40 PM EDTSpecial Weather StatementFFCGilmer50 min
Apr 10, 6:51 PM EDTSevere Thunderstorm WarningFFCBanks, Dawson, Forsyth, Hall, Jackson39 min
Apr 10, 6:56 PM EDTSpecial Weather StatementFFCDawson, Pickens34 min
Apr 10, 6:59 PM EDTSpecial Weather StatementFFCPolk31 min
Apr 10, 7:02 PM EDTSpecial Weather StatementFFCWhitfield28 min
Apr 10, 7:07 PM EDTSevere Thunderstorm WarningFFCDawson, Lumpkin, Pickens38 min
Apr 10, 7:08 PM EDTSpecial Weather StatementFFCWhite37 min
Apr 10, 7:09 PM EDTSpecial Weather StatementFFCHabersham36 min
Apr 10, 7:29 PM EDTSpecial Weather StatementFFCPickens31 min
Apr 10, 7:31 PM EDTSpecial Weather StatementFFCDade, Walker29 min
Apr 10, 7:32 PM EDTSpecial Weather StatementFFCBanks28 min
Apr 10, 7:33 PM EDTSpecial Weather StatementFFCHall27 min
Apr 10, 7:39 PM EDTSevere Thunderstorm WarningFFCBanks, Jackson, Madison51 min
Apr 10, 7:40 PM EDTSpecial Weather StatementFFCWalker35 min
Apr 10, 7:44 PM EDTSevere Thunderstorm WarningFFCBanks, Hall, Jackson46 min
Apr 10, 7:47 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCCherokee, Cobb, Forsyth, Fulton43 min
Apr 10, 7:53 PM EDTSevere Thunderstorm WarningFFCFloyd, Haralson, Polk52 min
Apr 10, 7:55 PM EDTSpecial Weather StatementFFCClayton35 min
Apr 10, 7:57 PM EDTSpecial Weather StatementFFCGwinnett33 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.